# SDR TWAA9809302

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DENT IN FUSELAGE SKIN RT SIDE AFT OF AFT CARGO DOOR.  FOUND INTERIM REPAIR INSTALLED.  INSTALLED CLASS 1 REPAIR PER SRM 53-04, FIG 12B.  (X)
